Meromorphic functions with positive coefficients

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Let ∑□ (α,β,k) be a class of meromorphic functions f (z) with positive coefficients in D= {0< |z| <1}. The aim of the present note is to prove some properties for the class ∑□ (α,β,k).

Original languageEnglish
Pages (from-to)319-324
Number of pages6
JournalInternational Journal of Mathematics and Mathematical Sciences
Volume2004
Issue number6
DOIs
Publication statusPublished - 2004

Fingerprint

Meromorphic Function
Coefficient
Class

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Cite this

Meromorphic functions with positive coefficients. / Darus, Maslina.

In: International Journal of Mathematics and Mathematical Sciences, Vol. 2004, No. 6, 2004, p. 319-324.

Research output: Contribution to journalArticle

@article{d3138052cae84810bfe5cddbc2b989cd,
title = "Meromorphic functions with positive coefficients",
abstract = "Let ∑□ (α,β,k) be a class of meromorphic functions f (z) with positive coefficients in D= {0< |z| <1}. The aim of the present note is to prove some properties for the class ∑□ (α,β,k).",
author = "Maslina Darus",
year = "2004",
doi = "10.1155/S0161171204306198",
language = "English",
volume = "2004",
pages = "319--324",
journal = "International Journal of Mathematics and Mathematical Sciences",
issn = "0161-1712",
publisher = "Hindawi Publishing Corporation",
number = "6",

}

TY - JOUR

T1 - Meromorphic functions with positive coefficients

AU - Darus, Maslina

PY - 2004

Y1 - 2004

N2 - Let ∑□ (α,β,k) be a class of meromorphic functions f (z) with positive coefficients in D= {0< |z| <1}. The aim of the present note is to prove some properties for the class ∑□ (α,β,k).

AB - Let ∑□ (α,β,k) be a class of meromorphic functions f (z) with positive coefficients in D= {0< |z| <1}. The aim of the present note is to prove some properties for the class ∑□ (α,β,k).

UR - http://www.scopus.com/inward/record.url?scp=17844391509&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=17844391509&partnerID=8YFLogxK

U2 - 10.1155/S0161171204306198

DO - 10.1155/S0161171204306198

M3 - Article

VL - 2004

SP - 319

EP - 324

JO - International Journal of Mathematics and Mathematical Sciences

JF - International Journal of Mathematics and Mathematical Sciences

SN - 0161-1712

IS - 6

ER -